# SDR SWAA2013071518252

- Difficulty date: July 2, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A5210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT BS 270, BETWEEN LBL 10.5 & RBL 11.5.  R&R CHORD IAW SRM & DRAWING.
